Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Statistics on certain large primes


Authors: M. F. Jones, M. Lal and W. J. Blundon
Journal: Math. Comp. 21 (1967), 103-107
MSC: Primary 10.03
DOI: https://doi.org/10.1090/S0025-5718-1967-0220655-3
Corrigendum: Math. Comp. 22 (1968), 911.
Corrigendum: Math. Comp. 22 (1968), 474.
MathSciNet review: 0220655
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    D. H. Lehmer, "Tables concerning the distribution of primes up to 37 millions," 1957 copy deposited in the UMT File & reviewed in MTAC, v. 13, 1959, pp. 56–57.
  • G. H. Hardy and J. E. Littlewood, Some problems of ‘Partitio numerorum’; III: On the expression of a number as a sum of primes, Acta Math. 44 (1923), no. 1, 1–70. MR 1555183, DOI https://doi.org/10.1007/BF02403921
  • C. L. Baker & F. J. Gruenberger, The First Six Million Prime Numbers, The Rand Corporation, Santa Monica, published by the Microcard Foundation, Madison, Wisconsin, 1959. Reviewed in Math. Comp., v. 15, 1961, p. 82, RMT4. F. Gruenberger & G. Armerding, "Statistics on first six million prime numbers," Paper P-2460 of the Rand Corporation, Santa Monica, 1961, 145 pp., $8\tfrac {1} {2}{\text {x}}11$ in. Copy deposited in UMT File & reviewed in Math. Comp., v. 19, 1965, pp. 503–505. G. G. Alway, "A method of factorisation using a high-speed computer," MTAC, v. 6, no. 37, 1952, pp. 59–60. D. N. Lehmer, List of Prime Numbers from 1 to 10,006,721, Hafner, New York, 1956.
  • Daniel Shanks, On maximal gaps between successive primes, Math. Comp. 18 (1964), 646–651. MR 167472, DOI https://doi.org/10.1090/S0025-5718-1964-0167472-8

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03


Additional Information

Article copyright: © Copyright 1967 American Mathematical Society